English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Delooping the functor calculus tower

MPS-Authors
/persons/resource/persons264850

Ducoulombier,  Julien
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1708.02203.pdf
(Preprint), 4MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ducoulombier, J., & Turchin, V. (2022). Delooping the functor calculus tower. Proceedings of the London Mathematical Society, 124(6), 772-853. doi:10.1112/plms.12440.


Cite as: https://hdl.handle.net/21.11116/0000-000B-40A7-0
Abstract
We study a connection between mapping spaces of bimodules and of
infinitesimal bimodules over an operad. As main application and motivation of
our work, we produce an explicit delooping of the manifold calculus tower
associated to the space of smooth maps $D^{m}\rightarrow D^{n}$ of discs,
$n\geq m$, avoiding any given multisingularity and coinciding with the standard
inclusion near $\partial D^{m}$. In particular, we give a new proof of the
delooping of the space of disc embeddings in terms of little discs operads maps
with the advantage that it can be applied to more general mapping spaces.